Alert archive / Delaware / Areal Flood Advisories in 2012
Areal Flood Advisory 74, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 26, 2012, 10:19 PM EDT for New Castle County, Delaware; Chester County, Pennsylvania; Cecil County, Maryland. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2012, 10:19 PM EDT (02:19 UTC)
- Expired
- Jul 27, 2012, 12:55 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties New Castle County, DE, Cecil County, MD, Chester County, PA
The radar
The Dover AFB radar (KDOX), 103 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3611 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1590 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WGUS81 KPHI 270219
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT THU JUL 26 2012
DEC003-MDC015-PAC029-270515-
/O.NEW.KPHI.FA.Y.0074.120727T0219Z-120727T0515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-CECIL MD-CHESTER PA-
1019 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
NORTHWESTERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
CECIL COUNTY IN NORTHEAST MARYLAND...
SOUTHWESTERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 115 AM EDT
* AT 1014 PM EDT WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS
SHOWERS AND THUNDERSTORMS OVER NORTHEAST MARYLAND MOVING TOWARDS THE
EAST-NORTHEAST AT 30 MPH. THESE STORMS WILL MOVE THROUGH CECIL
COUNTY, SOUTHERN CHESTER COUNTY AND WESTERN NEW CASTLE COUNTY OVER
THE NEXT HOUR OR TWO AND COULD PRODUCE UPWARDS OF 1 TO 1.5 INCHES
OF RAIN IN TWO HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3974 7611 3981 7604 3982 7569 3952 7568
3944 7602 3952 7599 3954 7603 3954 7607
3958 7608 3963 7616 3965 7616 3972 7623
$$
HEAVENER1 follow-up statement
208
WGUS81 KPHI 270455
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EDT FRI JUL 27 2012
DEC003-MDC015-PAC029-270505-
/O.CAN.KPHI.FA.Y.0074.000000T0000Z-120727T0515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-CECIL MD-CHESTER PA-
1255 AM EDT FRI JUL 27 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOUTHWESTERN CHESTER...CECIL AND NORTHWESTERN NEW CASTLE COUNTIES...
LAT...LON 3974 7611 3981 7604 3982 7569 3952 7568
3944 7602 3952 7599 3954 7603 3954 7607
3958 7608 3963 7616 3965 7616 3972 7623
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 26, 9:45 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 26, 9:45 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
945 PM EDT THU JUL 26 2012
.SYNOPSIS...
LOW PRESSURE OVER NEW YORK STATE THIS AFTERNOON WILL MOVE EAST
ACROSS NEW ENGLAND TONIGHT AND FRIDAY MORNING. AN ATTACHED COLD
FRONT WILL MOVE SOUTH OF DELMARVA LATE BY SATURDAY NIGHT. WEAK
HIGH PRESSURE FOLLOWS SUNDAY THROUGH TUESDAY. LOW PRESSURE DEVELOPS
ALONG A BOUNDARY TO OUR SOUTH AND STAYS JUST OFFSHORE ON
WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
IN GENERAL, THUNDERSTORMS WERE WEAKENING LATE THIS EVENING. THE
ORIGINAL LINE HAD MOVED INTO FAR SOUTHERN NEW JERSEY AND THE
NORTHERN DELMARVA, BUT EVEN SOME APPARENTLY WEAK ONES WITH THAT
LINE WERE GENERATING GUSTS TO AROUND 30 KNOTS. ONE CAVEAT TO THE
WEAKENING TREND WAS AN AREA OF STRONG THUNDERSTORMS APPROACHING
THE MARYLAND WESTERN SHORE. THE LINE GENERALLY CONTINUED TO SINK
TO THE SOUTHEAST.
BEHIND THE LINE, AREAS OF MORE STRATIFORM RAIN WITH SOME EMBEDDED
THUNDERSTORMS WERE MOVING ACROSS THE REGION. THAT AREA WAS BACKED
UP TO THE OHIO/PENNSYLVANIA BORDER. THIS WAS REMINISCENT OF WHAT
MIGHT HAPPEN BEHIND A STRONG LINE OF THUNDERSTORMS OVER THE
MIDWEST. ADDITIONAL THUNDERSTORMS WERE OVER WEST VIRGINIA, BUT
THERE IS SOME DOUBT AS TO WHETHER THEY WILL HOLD TOGETHER AND
REACH OUR SOUTHERN ZONES VERY LATE TONIGHT.
THE RELATIVELY COOL OUTFLOW FROM THE THUNDERSTORMS CAUSED US TO
ADJUST MANY MIN TEMPERATURES DOWNWARD.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH FRIDAY. THE HEAT
ADVISORY FOR SOUTHERN NJ AND THE DELMARVA HAS BEEN EXTENDED THROUGH
FRIDAY.
FOR FRIDAY...THE COLD FRONT STARTS TO PUSH SOUTHWARD INTO THE AREA.
IT IS SLOW MOVING AND LOOKS TO STALL OVER OR NEAR OUR AREA FRIDAY
AFTERNOON. THIS BOUNDARY MAY BE THE FOCUS FOR MORE CONVECTION ON
FRIDAY BUT IT APPEARS TO BE MORE SCATTERED IN NATURE THAN WHAT WE
ARE SEEING FOR TODAY.
BEHIND THE FRONT WINDS WILL VEER TO THE WEST NORTHWEST ALLOWING SOME
DRIER AIR TO PUSH INTO THE AREA, ESPECIALLY ACROSS OUR MORE
NORTHWESTERN ZONES. ACROSS THE SOUTH, THE FRONT WILL TAKE ITS TIME
GETTING THERE. WHILE IT LOOKS LIKE IT STALLS IT MAY JUST BE MOVING
VERY VERY SLOWLY, KEEPING THE SOUTHERN AREAS IN THE WARM, MOIST AIR
LONGER. THIS WILL CONTRIBUTE TO HIGHER TEMPERATURES IN THE SOUTHERN
AREAS AS WELL AS HIGH HEAT INDEX VALUES AGAIN FOR ANOTHER DAY. HEAT
INDEX VALUES THROUGH THE URBAN AREAS WILL ONCE AGAIN RISE NEAR
100-102 FOR A COUPLE OF HOURS AND THE WARNING WILL BE LEFT IN PLACE
FOR ANOTHER DAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE PROGRESSIVE UPPER TROUGH THAT WILL BE OVER THE GREAT LAKES
DURING THE SHORTER RANGES OF THE FCST WILL MOVE EAST AND SETTLE
ALONG THE MIDDLE ATLANTIC AND NORTHEAST THIS WEEKEND. THIS WILL
BRING UNSETTLED CONDITIONS WITH PARTLY TO MOSTLY CLOUDY PERIODS
AND CHC FOR SHOWERS AND AFTERNOON TSTMS. POPS FOR THIS FCST WILL
BE IN THE CHC RANGE FOR FRI NIGHT THROUGH SAT NIGHT. RIDGING AND
AN APPROACHING SFC HIGH SUN AND MON WILL BRING DRIER AIR AND
DECREASING CHCS FOR ANY SHOWERS...STILL KEPT SLGT CHC FOR SUN ATTM
TO ALIGN BETTER WITH NEARBY WFOS. THE UPPER TROUGH BEGINS TO
DEEPEN OVER THE AREA AGAIN TUE-WED SO PRECIP CHANCES WERE RAISED
BACK INTO THE CHC RANGE FOR THOSE PERIODS.
TEMPERATURES DURING THE EXTENDED RANGE WILL AVERAGE OUT IN THE
ABOVE NORMAL RANGE. SATURDAY WILL LIKELY SEE THE HIGHEST
TEMPERATURES OF THE EXTENDED PERIOD WITH PLENTY OF UPPER 80S AND
LOW 90S OVER THE AREA. READINGS SHOULD THEN SHOW A VERY SLOW
DECREASE INTO NEXT WEEK WITH HIGHS MOSTLY IN THE MID TO UPPER 80S.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WE CANNOT GUARANTEE ANY SIGNIFICANT PERIOD WITHOUT EITHER CONVECTION
OR MVFR CONDITIONS FROM THE DELAWARE VALLEY TAF SITES NORTH
THROUGH MUCH OF TONIGHT. WINDS WERE GUSTING TO 30 KT OR MORE WITH
THE STRONGER CONVECTION, BUT AS OF 01Z IT LOOKED LIKE ONLY ILG,
MIV AND ACY MIGHT SEE THAT.
THE RESPONSIBLE FRONT STARTS TO PUSH SOUTHWARD THROUGH THE AREA
EARLY ON FRIDAY BUT IT IS SLOW MOVING AND IT MAY TAKE A WHILE FOR
IT MOVE THROUGH THE TAF SITES.
OUTLOOK...
FRI NIGHT-SAT NIGHT...VFR MUCH OF THE TIME BUT SCATTERED SHOWERS
AND A FEW TSTMS MAY BRING LOCALLY POOR CONDITIONS.
SUN-MON NIGHT...VFR.
TUE...MOSTLY VFR. SCATTERED SHOWERS AND A FEW TSTMS MAY BRING
LOCALLY POOR CONDITIONS.
&&
.MARINE...
SMALL CRAFT ADVISORY CONTINUES ON THE OCEAN THROUGH FRIDAY MORNING.
WE HAVE DROPPED THE ADVISORY ON THE DELAWARE BAY AS WINDS HAVE
FALLEN BELOW CRITERIA.
SOUTHWEST WINDS WILL CONTINUE ACROSS OUR WATERS THIS EVENING
BECOMING MORE WESTERLY ON FRIDAY AS A COLD FRONT SAGS SOUTHWARD
THROUGH THE AREA. WINDS WILL CONTINUE TO GUST AROUND 25-30 KNOTS ON
THE OCEAN BEFORE STARTING TO DECREASE EARLY FRIDAY MORNING. THROUGH
THE DAY ON FRIDAY, WINDS SPEEDS WILL GENERALLY BE AROUND 10 KNOTS OR
LESS. SEAS WILL REMAIN AROUND 5 FEET THROUGH TONIGHT BEFORE
SUBSIDING EARLY FRIDAY.
STRONG TO SEVERE STORMS ARE AT LEAST POSSIBLE ON THE AREA WATERS
THIS EVENING AND INTO THE OVERNIGHT HOURS. SEAS AND WINDS WILL
RESPOND QUICKLY TO THESE STORMS.
OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED THIS WEEKEND AND INTO EARLY NEXT
WEEK. SCATTERED TSTMS FRI NIGHT THROUGH SAT NIGHT WILL BRING
LOCALLY HIGHER WINDS AND SEAS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR NJZ016-021>023.
EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...MEOLA/DELISI
SHORT TERM...MEOLA
LONG TERM...O'HARA
AVIATION...MEOLA/O'HARA/DELISI
MARINE...MEOLA/O'HARA/DELISIHazardous weather outlook, Jul 26, 8:48 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 848 PM EDT THU JUL 26 2012 NJZ001-007>010-012>014-PAZ054-055-060>062-280100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 848 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR A FEW STRONG THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ020-026-027-280100- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 848 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ024-025-280100- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 848 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-280100- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 848 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ017>019-PAZ067-070-280100- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-DELAWARE- 848 PM EDT THU JUL 26 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ015-PAZ068-069-071-280100- MERCER-MONTGOMERY-BUCKS-PHILADELPHIA- 848 PM EDT THU JUL 26 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-280100- NEW CASTLE- 848 PM EDT THU JUL 26 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-452>455-280100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 848 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-280100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 848 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WITH GUSTY WINDS UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR A STRONG THUNDERSTORM ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ451-280100- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 848 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR A STRONG THUNDERSTORM ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 26, 7:24 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG PALMERTON 40.80N 75.62W
07/26/2012 CARBON PA TRAINED SPOTTER
TREES AND POWER LINES DOWN
0609 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
07/26/2012 M52 MPH MONROE PA ASOS
0613 PM TSTM WND GST BUSHKILL TWP 40.79N 75.34W
07/26/2012 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0625 PM HAIL TATAMY 40.74N 75.26W
07/26/2012 M0.75 INCH NORTHAMPTON PA PUBLIC
0625 PM TSTM WND GST FORKS TWP 40.73N 75.22W
07/26/2012 E57 MPH NORTHAMPTON PA TRAINED SPOTTER
POWER OUTAGES REPORTED AS WELL
0640 PM TSTM WND DMG COLUMBIA 40.93N 75.09W
07/26/2012 WARREN NJ TRAINED SPOTTER
ONE TREE DOWN BLOCKING RTE 94
0643 PM TSTM WND GST READING 40.33N 75.93W
07/26/2012 E50 MPH BERKS PA TRAINED SPOTTER
0700 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WINDS
0702 PM TSTM WND DMG SUSSEX 41.21N 74.61W
07/26/2012 SUSSEX NJ EMERGENCY MNGR
SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY
0708 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WINDS 50 TO 60 MPH.
0721 PM TSTM WND DMG 4 S MILLINGTON 40.62N 74.52W
07/26/2012 SOMERSET NJ TRAINED SPOTTER
TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33
&&
EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200497 PHI1200499
PHI1200502 PHI1200498 PHI1200501 PHI1200500 PHI1200503 PHI1200504
GAINESLocal storm report, Jul 26, 8:06 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG PALMERTON 40.80N 75.62W
07/26/2012 CARBON PA TRAINED SPOTTER
TREES AND POWER LINES DOWN
0609 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
07/26/2012 M52 MPH MONROE PA ASOS
0613 PM TSTM WND GST BUSHKILL TWP 40.79N 75.34W
07/26/2012 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0622 PM TSTM WND DMG BATH 40.73N 75.39W
07/26/2012 NORTHAMPTON PA PUBLIC
TREES DOWN
0625 PM HAIL TATAMY 40.74N 75.26W
07/26/2012 M0.75 INCH NORTHAMPTON PA PUBLIC
0625 PM TSTM WND GST FORKS TWP 40.73N 75.22W
07/26/2012 E57 MPH NORTHAMPTON PA TRAINED SPOTTER
POWER OUTAGES REPORTED AS WELL
0640 PM TSTM WND DMG COLUMBIA 40.93N 75.09W
07/26/2012 WARREN NJ TRAINED SPOTTER
ONE TREE DOWN BLOCKING RTE 94
0643 PM TSTM WND GST READING 40.33N 75.93W
07/26/2012 E50 MPH BERKS PA TRAINED SPOTTER
0645 PM TSTM WND DMG DELAWARE WATER GAP 40.98N 75.14W
07/26/2012 MONROE PA UNKNOWN
AT LEAST 1 TRACTOR TRAILER BLOWN OVER ON I-80 AT PA NJ
STATE LINE.
0700 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WINDS
0702 PM TSTM WND DMG SUSSEX 41.21N 74.61W
07/26/2012 SUSSEX NJ EMERGENCY MNGR
SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY
0708 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WINDS 50 TO 60 MPH.
0721 PM TSTM WND DMG 4 S MILLINGTON 40.62N 74.52W
07/26/2012 SOMERSET NJ TRAINED SPOTTER
TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33
0728 PM TSTM WND DMG EDISON 40.52N 74.41W
07/26/2012 MIDDLESEX NJ TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN
0730 PM TSTM WND GST ORELAND 40.11N 75.18W
07/26/2012 M50 MPH MONTGOMERY PA PUBLIC
&&
EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200505 PHI1200497
PHI1200499 PHI1200502 PHI1200498 PHI1200507 PHI1200501 PHI1200500
PHI1200503 PHI1200504 PHI1200506 PHI1200508
GAINESLocal storm report, Jul 26, 8:29 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
829 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG PALMERTON 40.80N 75.62W
07/26/2012 CARBON PA TRAINED SPOTTER
TREES AND POWER LINES DOWN
0609 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
07/26/2012 M52 MPH MONROE PA ASOS
0613 PM TSTM WND GST BUSHKILL TWP 40.79N 75.34W
07/26/2012 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0622 PM TSTM WND DMG BATH 40.73N 75.39W
07/26/2012 NORTHAMPTON PA PUBLIC
TREES DOWN
0625 PM HAIL TATAMY 40.74N 75.26W
07/26/2012 M0.75 INCH NORTHAMPTON PA PUBLIC
0625 PM TSTM WND GST FORKS TWP 40.73N 75.22W
07/26/2012 E57 MPH NORTHAMPTON PA TRAINED SPOTTER
POWER OUTAGES REPORTED AS WELL
0640 PM TSTM WND DMG COLUMBIA 40.93N 75.09W
07/26/2012 WARREN NJ TRAINED SPOTTER
ONE TREE DOWN BLOCKING RTE 94
0643 PM TSTM WND GST READING 40.33N 75.93W
07/26/2012 E50 MPH BERKS PA TRAINED SPOTTER
0645 PM TSTM WND DMG DELAWARE WATER GAP 40.98N 75.14W
07/26/2012 MONROE PA UNKNOWN
AT LEAST 1 TRACTOR TRAILER BLOWN OVER ON I-80 AT PA NJ
STATE LINE.
0700 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WINDS
0702 PM TSTM WND DMG SUSSEX 41.21N 74.61W
07/26/2012 SUSSEX NJ EMERGENCY MNGR
SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY
0704 PM TSTM WND GST ELVERSON 40.16N 75.83W
07/26/2012 M64 MPH CHESTER PA TRAINED SPOTTER
0708 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WINDS 50 TO 60 MPH.
0721 PM TSTM WND DMG 4 S MILLINGTON 40.62N 74.52W
07/26/2012 SOMERSET NJ TRAINED SPOTTER
TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33
0728 PM TSTM WND DMG EDISON 40.52N 74.41W
07/26/2012 MIDDLESEX NJ TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN
0730 PM TSTM WND GST ORELAND 40.11N 75.18W
07/26/2012 M50 MPH MONTGOMERY PA PUBLIC
&&
EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200505 PHI1200497
PHI1200499 PHI1200502 PHI1200498 PHI1200507 PHI1200501 PHI1200500
PHI1200509 PHI1200503 PHI1200504 PHI1200506 PHI1200508
GAINESLocal storm report, Jul 26, 9:06 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG PALMERTON 40.80N 75.62W
07/26/2012 CARBON PA TRAINED SPOTTER
TREES AND POWER LINES DOWN
0609 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
07/26/2012 M52 MPH MONROE PA ASOS
0613 PM TSTM WND GST BUSHKILL TWP 40.79N 75.34W
07/26/2012 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0622 PM TSTM WND DMG BATH 40.73N 75.39W
07/26/2012 NORTHAMPTON PA PUBLIC
TREES DOWN
0625 PM HAIL TATAMY 40.74N 75.26W
07/26/2012 M0.75 INCH NORTHAMPTON PA PUBLIC
0625 PM TSTM WND GST FORKS TWP 40.73N 75.22W
07/26/2012 E57 MPH NORTHAMPTON PA TRAINED SPOTTER
POWER OUTAGES REPORTED AS WELL
0640 PM TSTM WND DMG COLUMBIA 40.93N 75.09W
07/26/2012 WARREN NJ TRAINED SPOTTER
ONE TREE DOWN BLOCKING RTE 94
0643 PM TSTM WND GST READING 40.33N 75.93W
07/26/2012 E50 MPH BERKS PA TRAINED SPOTTER
0645 PM TSTM WND DMG DELAWARE WATER GAP 40.98N 75.14W
07/26/2012 MONROE PA UNKNOWN
AT LEAST 1 TRACTOR TRAILER BLOWN OVER ON I-80 AT PA NJ
STATE LINE.
0700 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WINDS
0700 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
07/26/2012 HUNTERDON NJ 911 CALL CENTER
TREES DOWN NEAR FLEMINGTON
0702 PM TSTM WND DMG SUSSEX 41.21N 74.61W
07/26/2012 SUSSEX NJ EMERGENCY MNGR
SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY
0704 PM TSTM WND GST ELVERSON 40.16N 75.83W
07/26/2012 M64 MPH CHESTER PA TRAINED SPOTTER
0708 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WINDS 50 TO 60 MPH.
0721 PM TSTM WND DMG 4 S MILLINGTON 40.62N 74.52W
07/26/2012 SOMERSET NJ TRAINED SPOTTER
TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33
0728 PM TSTM WND DMG EDISON 40.52N 74.41W
07/26/2012 MIDDLESEX NJ TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN
0730 PM TSTM WND GST ORELAND 40.11N 75.18W
07/26/2012 M50 MPH MONTGOMERY PA PUBLIC
0753 PM TSTM WND DMG BORDENTOWN 40.15N 74.71W
07/26/2012 BURLINGTON NJ 911 CALL CENTER
TREES DOWN
0754 PM MARINE TSTM WIND SANDY HOOK NOS BUOY 40.47N 74.01W
07/26/2012 M55 MPH ANZ338 NJ NOS PLATFORM
&&
EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200505 PHI1200497
PHI1200499 PHI1200502 PHI1200498 PHI1200507 PHI1200501 PHI1200510
PHI1200500 PHI1200509 PHI1200503 PHI1200504 PHI1200506 PHI1200508
PHI1200511 PHI1200512
GAINESLocal storm report, Jul 26, 9:44 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG PALMERTON 40.80N 75.62W
07/26/2012 CARBON PA TRAINED SPOTTER
TREES AND POWER LINES DOWN
0609 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
07/26/2012 M52 MPH MONROE PA ASOS
0613 PM TSTM WND GST BUSHKILL TWP 40.79N 75.34W
07/26/2012 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0622 PM TSTM WND DMG BATH 40.73N 75.39W
07/26/2012 NORTHAMPTON PA PUBLIC
TREES DOWN
0625 PM HAIL TATAMY 40.74N 75.26W
07/26/2012 M0.75 INCH NORTHAMPTON PA PUBLIC
0625 PM TSTM WND GST FORKS TWP 40.73N 75.22W
07/26/2012 E57 MPH NORTHAMPTON PA TRAINED SPOTTER
POWER OUTAGES REPORTED AS WELL
0640 PM TSTM WND DMG COLUMBIA 40.93N 75.09W
07/26/2012 WARREN NJ TRAINED SPOTTER
ONE TREE DOWN BLOCKING RTE 94
0643 PM TSTM WND GST READING 40.33N 75.93W
07/26/2012 E50 MPH BERKS PA TRAINED SPOTTER
0645 PM TSTM WND DMG DELAWARE WATER GAP 40.98N 75.14W
07/26/2012 MONROE PA UNKNOWN
AT LEAST 1 TRACTOR TRAILER BLOWN OVER ON I-80 AT PA NJ
STATE LINE.
0700 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WINDS
0700 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
07/26/2012 HUNTERDON NJ 911 CALL CENTER
TREES DOWN NEAR FLEMINGTON
0702 PM TSTM WND DMG SUSSEX 41.21N 74.61W
07/26/2012 SUSSEX NJ EMERGENCY MNGR
SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY
0704 PM TSTM WND GST ELVERSON 40.16N 75.83W
07/26/2012 M64 MPH CHESTER PA TRAINED SPOTTER
0706 PM TSTM WND DMG ROCKAWAY 40.90N 74.51W
07/26/2012 MORRIS NJ TRAINED SPOTTER
*** 3 INJ *** TREES DOWN ON HOUSE. 3 INJURED...TWO
ADULTS AND ONE INFANT.
0708 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WINDS 50 TO 60 MPH.
0721 PM TSTM WND DMG 4 S MILLINGTON 40.62N 74.52W
07/26/2012 SOMERSET NJ TRAINED SPOTTER
TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33
0728 PM TSTM WND DMG EDISON 40.52N 74.41W
07/26/2012 MIDDLESEX NJ TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN
0730 PM TSTM WND GST ORELAND 40.11N 75.18W
07/26/2012 M50 MPH MONTGOMERY PA PUBLIC
0745 PM TSTM WND DMG BOUND BROOK 40.57N 74.54W
07/26/2012 SOMERSET NJ STORM CHASER
TREES WIRES DOWN
0750 PM TSTM WND DMG HOLMDEL 40.35N 74.18W
07/26/2012 MONMOUTH NJ NEWSPAPER
TREES DOWN ALONG GARDEN STATE PARKWAY.
0753 PM TSTM WND DMG BORDENTOWN 40.15N 74.71W
07/26/2012 BURLINGTON NJ 911 CALL CENTER
TREES DOWN
0754 PM MARINE TSTM WIND SANDY HOOK NOS BUOY 40.47N 74.01W
07/26/2012 M55 MPH ANZ338 NJ NOS PLATFORM
0830 PM TSTM WND DMG CAMDEN 39.94N 75.11W
07/26/2012 CAMDEN NJ TRAINED SPOTTER
*** 1 INJ *** TREE DOWN ON CAR. ONE PERSON TRAPPED.
&&
EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200505 PHI1200497
PHI1200499 PHI1200502 PHI1200498 PHI1200507 PHI1200501 PHI1200510
PHI1200500 PHI1200509 PHI1200514 PHI1200503 PHI1200504 PHI1200506
PHI1200508 PHI1200515 PHI1200516 PHI1200511 PHI1200512 PHI1200517
GAINESSpecial weather statement, Jul 26, 10:01 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT THU JUL 26 2012
MDZ008-270300-
CECIL MD-
1001 PM EDT THU JUL 26 2012
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CECIL COUNTY...
SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO DRIFT INTO
CECIL COUNTY FROM THE WEST LATE THIS EVENING.
ISOLATED AREAS OF HEAVY RAIN ARE POSSIBLE AND IT MAY CAUSE PONDING
OF WATER ON ROADWAYS AND FLOODING IN AREAS OF POOR DRAINAGE.
THERE MAY BE WIND GUSTS TO 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 3972 7579 3938 7577 3938 7582 3936 7586
3938 7605 3940 7605 3943 7600 3946 7602
3953 7599 3955 7604 3954 7607 3958 7608
3972 7623
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 11:25 PM EDT | Areal Flood Advisory | PHI | New Castle | 107 min |
| Jul 27, 6:02 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Jul 27, 7:00 PM EDT | Special Weather Statement | PHI | Carbon | 60 min |
| Jul 26, 10:01 PM EDT | Special Weather Statement | PHI | Cecil | 59 min |
| Jul 26, 10:24 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 96 min |
Nearby
Areal Flood Advisories in Delaware, 2012Areal Flood Advisories in Pennsylvania, 2012Areal Flood Advisories in Maryland, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.